# SDR RAIA201306300001

- Difficulty date: June 30, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N845HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145842
- Aircraft time: 22,188 hours, 20,629 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT AT ROW 18 INOPERATIVE.  MX REPLACED BULB AT ROW 18, OPS CHECKED GOOD.
